# SDR SIMA200617902

- Difficulty date: June 26, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SJC - FLT 3174 - SMELL AND HAZE IN CABIN DECLARED EMERGENCY AND FOLLOWED EMERGENCY PROCEDURES.  REPLACED NR 2 ENGINE.  OPS CHECKS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
